MAUDE Adverse Event Report: CONMED LARGO SPECTRUM MVP SUTURE PASSERDISPOSABLE45 DEGREE RIGHTQTY 3; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

CONMED LARGO SPECTRUM MVP SUTURE PASSERDISPOSABLE45 DEGREE RIGHTQTY 3; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number C6410
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will not be returned for evaluation, however the provided photographic evidence exhibits the reported event.The likely cause for this event may be due to the use of excessive force and or utilization of other than #2 sutures.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A 2 year lot history review shows a total of 2 devices for this lot number and failure mode.A two-year review of complaint history revealed there has been a total of 3 reports, regarding 4 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised the following: always inspect and test instrument for proper function by actuating both switches to ensure that suture clip and suture loop both are working properly prior to use.Do not use suture sizes other than #2.Instrument is intended to be used with #2 suture only.Do not pass more than one suture at a time as suture retaining clip may not hold suture.Do not use if parts are broken, cracked or worn, or device function may be compromised.Avoid mechanical shock or over stressing the instrument which may shorten the life of the instrument.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
A sales representative reported on behalf of a customer that the c6410, spectrum mvp suture passerdisposable45 degree rightqty 3 device was being used during a labral repair procedure on 05jun24, and ¿the suture had been captured and was being pulled back through the tissue when the loop failed from inside.They had to go in with a grasper to remove the loop and a new mvp was opened.¿.The procedure was completed as normal with an alternate same device and no delay.There was no report of injury, medical/surgical intervention, or extended hospitalization for the patient.The patient¿s status was described as ¿unharmed, will be discharged as normal¿.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.

Brand Name
SPECTRUM MVP SUTURE PASSERDISPOSABLE45 DEGREE RIGHTQTY 3
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key19567922
Report Number1017294-2024-00075
Device Sequence Number17670375
Product Code LXH
UDI-Device Identifier10845854012482
UDI-Public(01)10845854012482(17)251014(10)1383257
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/14/2025
Device Catalogue NumberC6410
Device Lot Number1383257
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2024
Initial Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic